Alert archive / North Carolina / Severe Thunderstorm Warnings in 2012
Severe Thunderstorm Warning 66, NWS Wilmington, NC
NWS Wilmington, NC issued this severe thunderstorm warning at May 22, 2012, 3:55 PM EDT for Pender County, North Carolina. It was in force for 20 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- May 22, 2012, 3:55 PM EDT (19:55 UTC)
- Expired
- May 22, 2012, 4:15 PM EDT
- In force
- 20 min
- Issued by
- NWS Wilmington, NC
- Area
- Storm-based polygon
County Pender County, NC
The radar
The Wilmington radar (KLTX), 81 km from the middle of the area, began a volume at 19:56 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Newport, NC (KMHX), launched 12:00Z, 7.9 hours before the alert went out and 87 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 89 J/kg
- Mixed-layer CIN
- -68 J/kg
- Mixed-layer LCL
- 747 m above ground
- 0-6 km bulk shear
- 11 kt
- 0-1 km storm-relative helicity
- -26 m²/s²
- 0-3 km storm-relative helicity
- 32 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
503
WUUS52 KILM 221955
SVRILM
NCC141-222100-
/O.NEW.KILM.SV.W.0066.120522T1955Z-120522T2100Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE WILMINGTON NC
355 PM EDT TUE MAY 22 2012
THE NATIONAL WEATHER SERVICE IN WILMINGTON NC HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTHEASTERN PENDER COUNTY IN SOUTHEAST NORTH CAROLINA
* UNTIL 500 PM EDT
* AT 351 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING GOLF BALL SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR
HAMPSTEAD...OR 15 MILES SOUTHEAST OF BURGAW...AND MOVING NORTHEAST
AT 15 MPH.
* LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO...
TOPSAIL...
WOODSIDE...
EDGECOMB...
MORE DANGEROUS THUNDERSTORMS MAY DEVELOP AND AFFECT OTHER COMMUNITIES
IN THE WARNED AREA.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MPH...
DESTRUCTIVE HAIL...DEADLY LIGHTNING AND HEAVY RAIN. FOR YOUR
PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR HOME
OR BUSINESS.
&&
PLEASE REPORT HAIL...DOWNED TREES OR DAMAGING WINDS TO THE NATIONAL
WEATHER SERVICE IN WILMINGTON NC...TOLL FREE AT 877-633-6772...WHEN
YOU CAN DO SO SAFELY.
LAT...LON 3429 7774 3430 7777 3432 7777 3437 7782
3438 7780 3439 7783 3442 7785 3452 7762
3449 7758 3447 7757 3447 7754 3445 7752
TIME...MOT...LOC 1955Z 240DEG 13KT 3440 7772
$$
151 follow-up statement
430
WWUS52 KILM 222015
SVSILM
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON NC
415 PM EDT TUE MAY 22 2012
NCC141-222025-
/O.CAN.KILM.SV.W.0066.000000T0000Z-120522T2100Z/
PENDER NC-
415 PM EDT TUE MAY 22 2012
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN PENDER COUNTY IS
CANCELED...
AT 413 PM EDT...THE SEVERE THUNDERSTORM THAT PROMPTED THE WARNING HAS
WEAKENED...THUS THE WARNING HAS BEEN CANCELED.
PLEASE REPORT HAIL...DOWNED TREES OR DAMAGING WINDS TO THE NATIONAL
WEATHER SERVICE IN WILMINGTON NC...TOLL FREE AT 877-633-6772...WHEN
YOU CAN DO SO SAFELY.
LAT...LON 3429 7774 3430 7777 3432 7777 3437 7782
3438 7780 3439 7783 3442 7785 3452 7762
3449 7758 3447 7757 3447 7754 3445 7752
TIME...MOT...LOC 2015Z 240DEG 13KT 3444 7764
$$
15What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Wilmington, NC wrote its last area forecast discussion before this severe thunderstorm warning went out at May 22, 3:16 PM EDT, 39 minutes earlier.
Area forecast discussion, May 22, 3:16 PM EDT, 39 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE WILMINGTON NC 316 PM EDT TUE MAY 22 2012 .SYNOPSIS... AN UPPER DISTURBANCE WILL BRING SHOWERS AND THUNDERSTORMS TO THE AREA THROUGH THURSDAY. A WARMING AND DRYING TREND WILL FOLLOW FRIDAY THROUGH EARLY NEXT WEEK...AS AN UPPER RIDGE INTENSIFIES OVER THE CAROLINAS. && .NEAR TERM /UNTIL 6 AM WEDNESDAY MORNING/... AS OF 316 PM TUESDAY...SEVERE WEATHER IS ROARING SO WILL KEEP THIS SHORT. A NEGATIVELY TILTED TROUGH OVER GEORGIA WILL BECOME MORE NEGATIVELY TILTED OVERNIGHT UNTIL IT ACTUALLY CUTS OFF INTO AN UPPER LOW. COLD AIR ALOFT NEAR THIS FEATURE HAS ALREADY LED TO THUNDERSTORMS WITH LOTS OF LARGE HAIL REPORTS TODAY. THIS CURRENT ACTIVITY SHOULD CONTINUE NORTH AND WE WILL BE IN A CONVECTIVE LULL BY LATE AFTERNOON/EARLY EVENING. HOWEVER A SECOND VORTICITY LOBE ROTATING UP FROM THE SAVANNAH RIVER VALLEY WILL PROBABLY BE ACCOMPANIED BY SCATTERED SHOWERS AND STORMS AGAIN MID TO LATE EVENING. GFS MOS APPEARS TOO DRY AS IT WAS TODAY...SO WILL TREND UP TOWARD THE WETTER NAM NUMBERS FOR TONIGHT. && .SHORT TERM /6 AM WEDNESDAY MORNING THROUGH WEDNESDAY NIGHT/... AS OF 316 PM TUESDAY...BOTH WED AND THU WILL BE IMPACTED BY A COLD POOL ALOFT PASSING OVER THE FORECAST AREA...ALTHOUGH BY THURSDAY THIS FEATURE WILL BE EXITING TO THE NORTH AND TEMPS ALOFT WILL BEGIN WARMING...ESPECIALLY LATE IN THE DAY THURSDAY. POTENTIALLY SHARP LAPSE RATES WEDNESDAY AFTERNOON INTO EVENING WARRANTS MENTION OF HAIL AND GUSTY WINDS DESPITE ONLY "SEE TEXT" WORDING AT THIS TIME FROM SPC. 500MB TEMPS SHOULD DIP TO -15 TO -16 DEG CELSIUS OVERHEAD NEAR PEAK HEATING. MENTIONABLE POP VALUES EXTEND INTO THURSDAY BUT WARMING ALOFT MAY INHIBIT CONVECTION COMPARED TO WED. GREATER COVERAGE AND TSTM INTENSITY REMAINS FAVORED WED AFTERNOON AS THE CORE OF THE COOL POOL TRACK OVERHEAD. MAX TEMPS SIMILAR WED AND THU...MAINLY MIDDLE AND UPPER 80S ACROSS MOST INLAND LOCATIONS...AND LOWER 80S ALONG THE IMMEDIATE COAST. PRIMARILY MIDDLE 60S FOR LOWS EACH MORNING GIVEN ONSHORE FLOW AND PROJECTED DEWPOINTS. && .LONG TERM /THURSDAY THROUGH TUESDAY/... AS OF 316 PM TUESDAY...FEW CHANGES TO THE LONG TERM FORECAST THIS AFTERNOON WITH CONVECTION TAKING PRECEDENCE. MAIN THEME REMAINS HOT HOWEVER AS MEDIUM RANGE GUIDANCE CONTINUES TO BUILD THE 500MB RIDGE ACROSS THE SOUTHEAST FOR THE WEEKEND CONTINUING INTO MONDAY. THE PATTERN DOES SHOW INDICATIONS OF BREAKING DOWN TUESDAY AS CLOSED LOW IN THE WEST GETS KICKED OUT AND LOWERS HEIGHTS FROM NORTH TO SOUTH. && .AVIATION /19Z TUESDAY THROUGH SUNDAY/... AS OF 19Z...SHOWERS AND THUNDERSTORMS WILL CONTINUE TO DEVELOP THIS AFTERNOON AHEAD OF AN APPROACHING COLD FRONT AND UPPER IMPULSE. CONFIDENCE IN TIMING OF ACTIVITY INTO ANY TERMINAL IS ONLY LOW TO MODERATE. ONE IMPULSE MOVING THROUGH THE FLO TERMINALS ATTM SHOULD ENHANCE SEA BREEZE ACTIVITY FOR SEVERAL HOURS THIS AFTERNOON FROM MYR TO ILM. WILL INDICATE SHOWERS/WITH TEMPO MVFR AT ALL TERMINALS THIS AFTERNOON...WITH SHORT-TERM AMENDMENTS AS RADAR COVERAGE INDICATES. VCTS WILL BE MOST LIKELY AT THE COASTAL TERMINALS. SHORT PERIODS OF IFR ARE LIKELY WITH ANY THUNDERSTORMS BUT THE DURATION SHOULD BE TOO SHORT TO MENTION IN AT LEAST THE 18Z TAFS. THIS CONVECTION SHOULD END BY LATE AFTERNOON...WITH A SECOND ROUND OF CONVECTION DEVELOPING THIS EVENING PERSISTING UNTIL MIDNIGHT OR EVEN AFTER AS THE UPPER IMPULSE ROTATES THROUGH. THUNDERSTORM DEBRIS CLOUDINESS SHOULD SLOWLY THIS OUT AFTER THE PRECIPITATION ENDS AFTER MIDNIGHT...LEAVING THE WINDOW OPEN FOR BR DEVELOPMENT. ATTM WILL INDICATE ONLY MVFR CONDITIONS AT FLO/LBT DUE TO LIGHTER SURFACE WINDS AND LESS POTENTIAL CLOUD COVER. PATCHY DENSE FOG COULD OCCUR ESPECIALLY IN SHELTERED AREAS WHERE SKIES CLEAR OUT. ANY REDUCED FLIGHT CONDITIONS SHOULD IMPROVE RAPIDLY AROUND SUNRISE WITH SHOWERS AND THUNDERSTORMS AGAIN POSSIBLE BY MID MORNING. EXTENDED OUTLOOK...SCATTERED SHOWERS/MVFR...WITH ISOLATED THUNDERSTORMS/TEMPO IFR POSSIBLE THROUGH THE EXTENDED PERIOD. && .MARINE... NEAR TERM /THROUGH TONIGHT/... AS OF 316 PM TUESDAY...SOUTHWEST WINDS WILL CONTINUE OVERNIGHT WITH AN INCREASE TO 15-20 KT POSSIBLE AWAY FROM SHORE LATER THIS EVENING. A COLD FRONT MOVING EAST ACROSS THE CENTRAL CAROLINAS SHOULD STALL BEFORE REACHING THE BEACHES TONIGHT...BUT THE TIGHTENED PRESSURE GRADIENT NEAR THIS SYSTEM WILL HELP ENHANCE WIND SPEEDS TONIGHT...WITH A SOLID 15 KNOTS EXPECTED BY LATE EVENING. GUSTS TO 20 KT ARE POSSIBLE AS WELL. SEAS CONSIST OF ABOUT 2 FEET OF LOCALLY GENERATED WIND WAVES PLUS AN ADDITIONAL 1-2 FEET FROM A 10 SECOND SOUTHEAST SWELL GENERATED BY FORMER TROPICAL STORM ALBERTO OVER THE PAST DAY OR TWO. SHORT TERM /WEDNESDAY THROUGH THURSDAY NIGHT/... AS OF 316 PM TUESDAY...THE BIGGEST THREAT WED AND THU WILL BE ISOLATED TO SCATTERED TSTMS THAT COULD TRACK ACROSS THE WATERS INTACT. THIS WILL INTRODUCE CLOUD TO WATER LIGHTNING STRIKES AND LOCALLY ROUGH CONDITIONS. OUTSIDE OF TSTMS...MAINLY SOUTHERLY WINDS 15 KNOTS OR LESS WED AND THU...WITH A FEW HIGHER AFTERNOON GUSTS ENHANCED BY THE SEA BREEZE CIRCULATION. 3-4 FOOT SEAS WED AND THU COMPRISED OF SE WAVES 2-3 FEET IN 8-10 SECOND INTERVALS AND S WAVES AROUND 2 FEET IN 5-6 SECOND WAVE INTERVALS. LONG TERM /FRIDAY THROUGH SATURDAY/... AS OF 316 PM TUESDAY...NORTHEAST WINDS FOR THE FIRST COUPLE OF DAYS VEERING TO THE EAST FOR LATE IN THE WEEKEND AS HIGH PRESSURE RESIDES TO THE WEST AND LOW PRESSURE TO THE EAST. LOWER CONFIDENCE IN SPEEDS AS THE LOWS TO THE EAST ARE WILD CARDS. OVERALL EXPECT SPEEDS TO REMAIN BELOW FLAG CRITERIA HOWEVER. EXPECT SUMMER LIKE SEAS OF 2-4 FEET. && .ILM WATCHES/WARNINGS/ADVISORIES... SC...NONE. NC...NONE. MARINE...NONE. && NEAR TERM...TRA SHORT TERM...MJC LONG TERM...SHK AVIATION...MRR/TRA
Hazardous weather outlook, May 22, 3:51 AM EDT, 12 hours 4 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE WILMINGTON NC 351 AM EDT TUE MAY 22 2012 NCZ106-108-110-SCZ054-056-230800- COASTAL PENDER-COASTAL NEW HANOVER-COASTAL BRUNSWICK-COASTAL HORRY- COASTAL GEORGETOWN- 351 AM EDT TUE MAY 22 2012 ...MODERATE RISK OF RIP CURRENTS IN EFFECT FROM 7 AM EDT THIS MORNING THROUGH THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST NORTH CAROLINA AND NORTHEAST SOUTH CAROLINA. .DAY ONE...TODAY AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. MODERATE RISK OF RIP CURRENTS. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. STRONG THUNDERSTORMS MAY DEVELOP ON WEDNESDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. AMZ250-252-254-256-230800- SURF CITY TO CAPE FEAR NC OUT 20 NM- CAPE FEAR NC TO LITTLE RIVER INLET SC OUT 20 NM- LITTLE RIVER INLET TO MURRELLS INLET SC OUT 20 NM- MURRELLS INLET TO SOUTH SANTEE RIVER SC OUT 20 NM- 351 AM EDT TUE MAY 22 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE ADJACENT COASTAL WATERS. .DAY ONE...TODAY AND TONIGHT. HAZARDOUS WEATHER IS NOT EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. STRONG THUNDERSTORMS MAY DEVELOP ON WEDNESDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. SCZ017-023-024-032-033-039-230800- MARLBORO-DARLINGTON-DILLON-FLORENCE-MARION-WILLIAMSBURG- 351 AM EDT TUE MAY 22 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST SOUTH CAROLINA. .DAY ONE...TODAY AND TONIGHT. SOME STRONG THUNDERSTORMS ARE EXPECTED THIS AFTERNOON AND THROUGH THIS EVENING. THERE IS A SMALL CHANCE THAT A COUPLE STORMS MAY TURN SEVERE...PRODUCING DAMAGING WIND GUSTS AND LARGE HAIL. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. STRONG THUNDERSTORMS MAY DEVELOP ON WEDNESDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE REQUESTED LATER TODAY. NCZ087-096-099-105-107-109-SCZ053-055-230800- ROBESON-BLADEN-COLUMBUS-INLAND PENDER-INLAND NEW HANOVER- INLAND BRUNSWICK-INLAND HORRY-INLAND GEORGETOWN- 351 AM EDT TUE MAY 22 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST NORTH CAROLINA AND NORTHEAST SOUTH CAROLINA. .DAY ONE...TODAY AND TONIGHT. ISOLATED STRONG THUNDERSTORMS MAY DEVELOP THIS AFTERNOON AND EVENING. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. STRONG THUNDERSTORMS MAY DEVELOP ON WEDNESDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE REQUESTED LATER TODAY. RJD
In the hours before
Local storm report, May 22, 2:41 PM EDT, 1 hour 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON NC
241 PM EDT TUE MAY 22 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0204 PM HAIL 3 NNE CONWAY 33.89N 79.05W
05/22/2012 M1.25 INCH HORRY SC PUBLIC
0204 PM TSTM WND GST 1 NNW FLOYDALE 34.33N 79.34W
05/22/2012 E60 MPH DILLON SC PUBLIC
0204 PM HAIL 1 NNW FLOYDALE 34.33N 79.34W
05/22/2012 M0.75 INCH DILLON SC PUBLIC
0240 PM HAIL LORIS 34.06N 78.89W
05/22/2012 M0.75 INCH HORRY SC 911 CALL CENTER
&&
EVENT NUMBER ILM1200128
EVENT NUMBER ILM1200129
EVENT NUMBER ILM1200130
EVENT NUMBER ILM1200131
TRALocal storm report, May 22, 2:48 PM EDT, 1 hour 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON NC
248 PM EDT TUE MAY 22 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0202 PM HAIL 4 ESE LATTA 34.32N 79.37W
05/22/2012 M1.00 INCH DILLON SC PUBLIC
REPORTED FROM HAYMOUNT ROAD
&&
EVENT NUMBER ILM1200132
TRALocal storm report, May 22, 3:22 PM EDT, 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON NC
322 PM EDT TUE MAY 22 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0309 PM HAIL 5 NW TABOR CITY 34.20N 78.94W
05/22/2012 E1.00 INCH COLUMBUS NC TRAINED SPOTTER
QUARTER SIZE HAIL REPORTED 5 MILES NW OF TABOR CITY.
&&
EVENT NUMBER ILM1200133
LACORTELocal storm report, May 22, 3:25 PM EDT, 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON NC
325 PM EDT TUE MAY 22 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0222 PM HAIL 8 N LAKE WACCAMAW 34.44N 78.51W
05/22/2012 E0.88 INCH BLADEN NC 911 CALL CENTER
NICKEL SIZE HAIL REPORTED ON HWY 87 NEAR THE COUNTY
LINE.
&&
EVENT NUMBER ILM1200134
LACORTELocal storm report, May 22, 3:34 PM EDT, 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON NC
334 PM EDT TUE MAY 22 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0310 PM HAIL BOLTON 34.32N 78.40W
05/22/2012 E0.88 INCH COLUMBUS NC PUBLIC
REPORT OF YARD COVERED WITH DIME AND NICKEL SIZE HAIL
ON CEDAR ST.
&&
EVENT NUMBER ILM1200135
LACORTELocal storm report, May 22, 3:41 PM EDT, 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON NC
341 PM EDT TUE MAY 22 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0338 PM HAIL BLADENBORO 34.54N 78.80W
05/22/2012 E1.00 INCH BLADEN NC 911 CALL CENTER
QUARTER SIZE HAIL REPORTED IN BLADENBORO.
&&
EVENT NUMBER ILM1200136
LACORTEThe office that day
Everything else NWS Wilmington, NC issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 22, 12:40 PM EDT | Special Weather Statement | ILM | Bladen | 65 min |
| May 22, 12:44 PM EDT | Special Weather Statement | ILM | Pender | 61 min |
| May 22, 12:59 PM EDT | Special Weather Statement | ILM | New Hanover | 31 min |
| May 22, 1:15 PM EDT | Special Weather Statement | ILM | Robeson | 60 min |
| May 22, 1:39 PM EDT | Special Weather Statement | ILM | Brunswick | 66 min |
| May 22, 2:28 PM EDT | Severe Thunderstorm Warning | ILM | Pender | 32 min |
| May 22, 2:45 PM EDT | Severe Thunderstorm Warning | ILM | Bladen, Columbus | 29 min |
| May 22, 3:00 PM EDT | Severe Thunderstorm Warning | ILM | Pender | 60 min |
| May 22, 3:07 PM EDT | Severe Thunderstorm Warning | ILM | Columbus, Robeson | 39 min |
| May 22, 3:17 PM EDT | Severe Thunderstorm Warning | ILM | New Hanover, Pender | 40 min |
| May 22, 3:34 PM EDT | Severe Thunderstorm Warning | ILM | Bladen, Columbus | 29 min |
| May 22, 3:48 PM EDT | Areal Flood Advisory | ILM | Pender | 49 min |
| May 22, 3:52 PM EDT | Severe Thunderstorm Warning | ILM | Pender | 22 min |
| May 22, 4:08 PM EDT | Severe Thunderstorm Warning | ILM | Robeson | 15 min |
Nearby
Severe Thunderstorm Warnings in North Carolina, 2012Every severe thunderstorm warning in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.